MathSciNet Relay Station
MathSciNet bibliographic data
MR1745400 20G40 (05B25 20C33)
Bardoe, Matthew; Sin, Peter The permutation modules for ${\rm GL}(n+1,{\bf F}_q)$ acting on ${\bf P}^n({\bf F}_q)$ and ${\bf F}^{n-1}_q$. J. London Math. Soc. (2) 61 (2000), no. 1, 58–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement